# SDR UPS96205791

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC149895
- Condition: Corroded
- Location: Bs 356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON STRINGERS 4 AND 5 RT AT BS 356.  CORROSION REMOVAL ON STR 4R WITHIN LIMITS, CORROSION REMOVAL ON STR 5R OUT OF LIMITS.  REMOVED DAMAGED SECTION OF STR BETWEEN BS 338 AND 356, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-3.
